Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 61, NWS Gaylord, MI

June 19, 2016

NWS Gaylord, MI issued this small craft advisory at Jun 19, 2016, 4:30 AM EDT. It took effect at Jun 19, 2016, 6:00 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2016, 4:30 AM EDT (08:30 UTC)
In effect from
Jun 19, 2016, 6:00 PM EDT
Expired
Jun 20, 2016, 10:53 PM EDT
In force
29 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

400 
WHUS73 KAPX 190830
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
430 AM EDT SUN JUN 19 2016

LHZ345-LMZ323-341-342-344>346-191600-
/O.NEW.KAPX.SC.Y.0061.160619T2200Z-160620T2200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
430 AM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
8 follow-up statements
969 
WHUS73 KAPX 191425
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1025 AM EDT SUN JUN 19 2016

LHZ345-LMZ323-341-342-344>346-192230-
/O.CON.KAPX.SC.Y.0061.160619T2200Z-160620T2200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1025 AM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
768 
WHUS73 KAPX 191946
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
346 PM EDT SUN JUN 19 2016

LSZ321-200400-
/O.EXA.KAPX.SC.Y.0061.160619T2200Z-160620T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
346 PM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ323-341-342-344>346-200400-
/O.CON.KAPX.SC.Y.0061.160619T2200Z-160620T2200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
346 PM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
401 
WHUS73 KAPX 200305
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1105 PM EDT SUN JUN 19 2016

LHZ345-LMZ323-341-342-344>346-LSZ321-201115-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160620T2200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1105 PM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
947 
WHUS73 KAPX 200745
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
345 AM EDT MON JUN 20 2016

LSZ322-201600-
/O.EXB.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
345 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-201600-
/O.EXB.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
345 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-201600-
/O.EXA.KAPX.SC.Y.0061.000000T0000Z-160620T2200Z/
STURGEON PT TO ALABASTER MI-
345 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-201600-
/O.EXT.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
345 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-201600-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160620T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
345 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-201600-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160620T2200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
345 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
160 
WHUS73 KAPX 201458
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1058 AM EDT MON JUN 20 2016

LMZ323-341-342-344>346-202200-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160620T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1058 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-202300-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1058 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-202300-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1058 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-349-202200-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160620T2200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-STURGEON PT TO ALABASTER MI-
1058 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
479 
WHUS73 KAPX 201942
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
342 PM EDT MON JUN 20 2016

LMZ323-341-342-344>346-210100-
/O.EXT.KAPX.SC.Y.0061.000000T0000Z-160621T0100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
342 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-349-210100-
/O.EXT.KAPX.SC.Y.0061.000000T0000Z-160621T0100Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-STURGEON PT TO ALABASTER MI-
342 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-210345-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
342 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-210345-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
342 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
678 
WHUS73 KAPX 210044
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
844 PM EDT MON JUN 20 2016

LHZ345-349-LMZ323-341-342-344>346-210145-
/O.CAN.KAPX.SC.Y.0061.000000T0000Z-160621T0100Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
844 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LSZ321-322-210845-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
844 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-210845-
/O.CON.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
844 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
943 
WHUS73 KAPX 210253
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1053 PM EDT MON JUN 20 2016

LHZ346>348-LSZ321-322-210400-
/O.CAN.KAPX.SC.Y.0061.000000T0000Z-160621T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1053 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 4:06 AM EDT, 24 minutes earlier.

Area forecast discussion, Jun 19, 4:06 AM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
406 AM EDT SUN JUN 19 2016

.SHORT TERM...(Today and tonight)
Issued at 406 AM EDT Sun Jun 19 2016

...One more very warm day on tap...

Overview: Broad upper level ridge remains fixed over the central
plains into the SW CONUS, with the ridge axis extending eastward
through the Ohio Valley. Strong upper level flow extends from the
west coast across the northern plains and northern Great Lakes
region with a weak-ish wave moving across the Lake Superior/upper
Michigan area. Combined with a modest instability axis currently
stretched from the northern plains across and driving a batch of
showers/thunderstorms through that area. Further south, SCT-BKN
mid and high clouds are passing through lower Michigan.

Upstream, stronger short wave energy is moving through the
Pacific NW and will ultimately drive a cold front and cooler air
into the Great Lakes at the beginning of the upcoming work week.

Today: Aforementioned weak-ish short wave, cloud cover and
attending showers/thunder will have just about pushed east of
the CWA at the start of the forecast period. May have to have an
hour or two of POPs in eastern upper Michigan to start the day,
but will tweak WX/POP timing as we go along. After that, lots of
clear skies just upstream looking to cycle into the region as we
go through the day. Forecast soundings suggest a considerable
capping inversion just above 800 MB and a big hindrance for CU
development. So it appears that full out sunny skies will be the
rule. Temperatures will pretty much mirror yesterdays highs,
although perhaps a little warmer across the tip of the mitt/NE
lower Michigan with stronger SW flow and downsloping, and perhaps
a few degrees cooler along the lake Michigan coastline.

Tonight: Strong short wave energy in the Pacific NW this morning
will advance through the northern plains and into the upper lakes
region overnight, with decent height falls/cooling aloft spreading
into northern Michigan/southern Ontario by Monday morning.
Attending surface low will be tracking through Ontario overnight
dragging a cold front just into the far reaches of this CWA by morning.
Ahead of the front, a respectable but narrow moisture/instability
plume gets pulled across the upper midwest and into the western
fringes of the CWA by morning. In fact, NAM/GFS guidance produces
some rather impressive elevated CAPE values running 1-3K J/KG
sneaking into the far western fringes of the CWA by morning as
temperatures cool aloft and moisture increases down low. Line of
showers/storms will likely develop upstream in the upper midwest
tonight and reach the northern/western fringes of the CWA toward
morning. Still some question over how well convection holds
together before getting here. But given the decent instability/
strong winds aloft, stronger storms are not out of the question.

Otherwise, a very mild night is on tap as we maintain a bit of a SW
breeze, with lows in the upper 60s and some areas may not drop out
of the 70s.

.LONG TERM...(Monday through Saturday)
Issued at 406 AM EDT Sun Jun 19 2016

IMPACTS: Minimal. May be a chance for an isolated stronger storm in
the eastern/south eastern portions of the forecast area late Monday
afternoon.

PATTERN SYNOPSIS/EXPECTED EVOLUTION: Monday morning, low pressure
passing through James Bay will drag a cold front through the state
through the day. A NW to SE oriented jet spanning from Manitoba into
the Ohio Valley will reinforce height falls as troughing develops
from MI and the Ohio Valley to New England into mid-week. Meanwhile,
the ridging out west works to reestablish itself once again. Another
shortwave will moving across the northern plains will slow the
height rises a bit. This shortwave will ride the eastern periphery
of the ridge, currently progged to pass to our west and south late
in the week. With the shortwave through, the western ridge will
again become highly amplified, with height rises again working their
way towards the Great Lakes heading into the weekend.

MAIN FORECAST CHALLENGES/CONCERNS: Rain and thunder chances Monday
morning/afternoon.

ASSOCIATED WEATHER: With a quiet week of weather ahead, the main
concern revolves around the rain chances with the frontal passage
Monday. It still looks as though it will pass earlier in the day,
clearing the east side of the state in the early afternoon. Still
have the same concerns as yesterday, with the better forcing well
off to our north. In varying degrees, guidance is splitting the
heavier rains to just to our north and south with the frontal
passage. Thinking with the earlier in the day passage and lack of
dynamic support, may end up with some scattered showers along the
front. Still a little concerned about the possibility of an isolated
stronger storm in the SE portion of the forecast area. This area
will have more daytime heating before the front arrives, and some
higher dewpoint air could get advected in with strong SW flow during
the day. This may lead to enough instability for convective
initiation along the front.

Once the front passes through, the remainder of the week will be
highlighted by quiet weather with a cooler airmass. As the
aforementioned troughing sets up overhead, temperatures will return
to more normal values for this time of year, which is in the mid-
70s. Near normal temps will last through the weekend, with another
warmup for the weekend as height rises once again build into
the region. There is a small chance of showers in the blended
guidance late in the week with the shortwave progged to pass
somewhere near us. It may bring nothing for us, but will leave it in
for now.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 114 AM EDT Sun Jun 19 2016

VFR conditions will continue across northern lower Michigan through
at least the next 24 hours, although a batch of sct-bkn mid and
high cloud cover will move through overnight through early Sunday
morning. SKC conditions through the day Monday.

Winds will remain calm through tonight. But SW winds will increase
through the day Sunday with sustained winds increasing to greater
than 10 knots and some afternoon gusts approaching 20 knots. Winds
will diminish to under 10 knots Sunday evening. However, winds
will continue to increase off the surface and may lead to LLWS
conditions at all terminal sites Sunday night.

&&

.MARINE...
Issued at 406 AM EDT Sun Jun 19 2016

Gusty SW winds develop today and persist through Monday, and will
be issuing a handful of small craft advisories accordingly. Winds
will veer northwest on Monday and remain gusty in to Monday night.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

SHORT TERM...Adam
LONG TERM...Mayhew
AVIATION...Adam
MARINE...Adam
Hazardous weather outlook, Jun 19, 4:16 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
416 AM EDT SUN JUN 19 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-201000-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
416 AM EDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

GUSTY SOUTHWEST WINDS WILL BRING AN INCREASING SWIM RISK TODAY AND
TONIGHT ON PARTS OF LAKE MICHIGAN...PARTICULARLY ALONG US-2 WEST
OF THE STRAITS...AND FROM LEELANUA TO MANISTEE COUNTY.

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT IN EASTERN UPPER AND PARTS
OF NORTHWEST LOWER MICHIGAN. WHILE SEVERE STORMS ARE NOT EXPECTED...
A FEW STORMS COULD PRODUCE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY ACROSS THE OUTLOOK AREA. WHILE
SEVERE STORMS ARE NOT EXPECTED...A FEW STORMS COULD PRODUCE GUSTY
WINDS AND HAIL ESPECIALLY FOR AREAS NEAR SAGINAW BAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.